# SDR SWAA2023020800056

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 60,522 hours, 35,937 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR DIFFICULT TO STOW<[01] ADJUSTED FWD ENTRY DOOR GIRT BAR BRACKETS IAW SIP. GIRT BAR OPERATES NORMALLY
